I just had my depo on the 29th of Jan of this year. I've been on depo going on 4 years in April. I haven't felt this bad before after getting a shot. I've been nauseous, tired more, headaches constantly, weird food cravings (such as Pickles and peanut butter), tingly and hard feeling in my lower abdomen, and anything that would come with a pregnancy. Also the past month and half my lower abdomen has been gettin little harder and my breast seem to be more sore in the mornings. Also all ive been really eating is pickles and peanut butter sandwiches and spegettios with cheese etc. I've took 2 home pregnancy test they both said negative weeks ago. I plan on going in and seeing a doctor if I cant find out on here on whats is going on in my body. So if anyone could help me let me know soon. I would like to know about what im dealing with. Thanks
As long as you have been getting your Depo injections on time, you should not be pregnant but never say never. No birth control is 100% but if your pregnancy tests are negative, it is unlikely but still not impossible. Sometimes, if a woman is convinced enough that she is pregnant she can actually have symptoms of pregnancy and even her abdomen can expand like a pregnant woman. I'm not saying this is what is happening to you, but the mind is a very powerful thing. I would advise you to see your OB-GYN as soon as possible and have a blood pregnancy test done-they are more accurate. Cravings dont mean pregnancy, you can get cravings from having vitamin deficiencies but the fact that your abdomen is hard and your breasts are tender is a little harder to dismiss. You should have a good evaluation by a gynecologist to see what is going on. You may just need a D&C to clear out old built up tissue and blood.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jan 2011 • 3 answers
Posted 24 Jan 2012 • 1 answer
Pregnancy - Pregnancy - I need help I been having some symptoms but not sure if I am pregnant beacu?
Posted 3 Oct 2013 • 2 answers
I took metformine to get pregnant.now I'm 8 week pregnant. how long I shooild have continue to take?
Posted 4 Apr 2015 • 1 answer
Posted 4 Jun 2016 • 1 answer